Euclidean Gibbs measures on loop lattices: Existence and a priori estimates

Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2004)
ANNALS OF PROBABILITY 32(1A): 153-190.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We present a new method to prove existence and uniform a priori estimates for Euclidean Gibbs measures corresponding to quantum anharmonic crystals. It is based first on the alternative characterization of Gibbs measures in terms of their logarithmic derivatives through integration by parts formulas, and second on the choice of appropriate Lyapunov functionals.
Stichworte
Lyapunov functionals; integration by parts formulae; vector spaces; smooth measures on; euclidean Gibbs states; quantum lattice systems
Erscheinungsjahr
2004
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
32
Ausgabe
1A
Seite(n)
153-190
ISSN
0091-1798
Page URI
https://pub.uni-bielefeld.de/record/1608265

Zitieren

Albeverio S, Kondratiev Y, Pasurek T, Röckner M. Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY. 2004;32(1A):153-190.
Albeverio, S., Kondratiev, Y., Pasurek, T., & Röckner, M. (2004). Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY, 32(1A), 153-190.
Albeverio, S., Kondratiev, Y., Pasurek, T., and Röckner, M. (2004). Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY 32, 153-190.
Albeverio, S., et al., 2004. Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY, 32(1A), p 153-190.
S. Albeverio, et al., “Euclidean Gibbs measures on loop lattices: Existence and a priori estimates”, ANNALS OF PROBABILITY, vol. 32, 2004, pp. 153-190.
Albeverio, S., Kondratiev, Y., Pasurek, T., Röckner, M.: Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY. 32, 153-190 (2004).
Albeverio, Sergio, Kondratiev, Yuri, Pasurek, Tatiana, and Röckner, Michael. “Euclidean Gibbs measures on loop lattices: Existence and a priori estimates”. ANNALS OF PROBABILITY 32.1A (2004): 153-190.